# SDR CA090716009

- Difficulty date: June 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,369 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Flex Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING A 30 HR INSP, A VISUAL INSP OF THE FWD TRANSMISSION DRIVE COUPLING, A CRACKED FLEX COUPLING WAS FOUND.
